# SDR TSAA9857292

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 790-827
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND AROUND NUT PLATE HOLES RT CARGO FLOORBEAM BS 790-827 AFT PIT.  REPLACED FLOORBEAM ON RT AFT PIT IAW 53-10-5.  AIRCRAFT RETURNED TO SERVICE.  (M)
